Yew-Wen LIANG


Reliable Output Tracking Control for a Class of Nonlinear Systems
Yew-Wen LIANG Sheng-Dong XU Tzu-Chiang CHU Chiz-Chung CHENG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2004/09/01
Vol. E87-A  No. 9  pp. 2314-2321
Type of Manuscript:  Special Section PAPER (Special Section on Nonlinear Theory and its Applications)
Category: 
Keyword: 
reliable controlvariable structure controlnonlinear systemoutput tracking
 Summary | Full Text:PDF

Quadratic Polynomial Solutions of the Hamilton-Jacobi Inequality in Reliable Control Design
Der-Cherng LIAW Yew-Wen LIANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1998/09/25
Vol. E81-A  No. 9  pp. 1860-1866
Type of Manuscript:  Special Section PAPER (Special Section on Nonlinear Theory and Its Applications)
Category: Control and Adaptive Systems
Keyword: 
Hamilton-Jacobi inequalityalgebraic Riccati inequalityreliable controlpositive definite function
 Summary | Full Text:PDF